MathSciNet Relay Station
MathSciNet bibliographic data
MR1784148 (2002a:54012) 54C65 (47H04)
Ageev, Sergei M.; Repovš, Dušan On selection theorems with decomposable values. Topol. Methods Nonlinear Anal. 15 (2000), no. 2, 385–399.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement